# SDR 2000ZZZM201

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 713 - GSO-CLT - NR 2 ENGINE FIRE DETECTOR LOOP LIGHT ILLUMINATED ON ENGINEERS PANEL.  DEFERRED IN CLT, CLEARED IN EWR.  FOUND SENSOR TOUCHING BRACKET ADJUSTED SENSOR AND LIGHT WENT OUT.  (M)
